Medical Questions > Conditions and Diseases > Cholesterol Forum

High Blood Pressure medication cause blackouts?

Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
I have been diagnosed with high blood pressure running 160/105 and have been taking blood pressure medicine for it. It has been better since I have been on the medication but i have been suffering a new problem. At any time I seem to be on the verge of blacking out. My eyes will roll back in my head my lips turn purple and right before I go out completely I regain complete conciousness. The problem is that it afterwards I seem to have symptoms of continued dizziness and have a hard time concentrating afterward. Also when driving even short lengths I continue to blackout for seconds at a time and wake up when the car runs off the road. Anytime I take a deep breath I feel pain in the lower part of my chest on the left side and that is also where I feel the chest pain and it feels as if it runs completely through to the back. I don't know if the blackouts are from a neurological problem or they are problems from my high blood pressure and hardening of the arteries. I have had my cholesterol checked and it is perfect so I don't know why I have hardening of the arteries. If anyone has any idea on the type of help I need to see or what might be the problems please let me know.
Did you find this post helpful?
|

User Profile
replied May 13th, 2017
Thank you for asking at ehealthforum

I read your question and i understand your concern. Dizziness and black out with history of hypertension should be ruled out for any cardiac causes and heart functions via ekg and perfusion needs to be assessed.


I hope it helps. Please talk to your local health care provider for further guidance as our answers are just for education purposes and cant be alternative to actual medical consult .

Regards
Khan


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Cholesterol , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.